MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG-01
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: mgr.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Terumo medical corporation received the following reported information: post cerebral angiogram, the tr band was stated to have 17 ml of air in band.In the pacu, the patient was complaining of pain above tr band site, therefore, the doctor looked at it and said it was muscular therefore it's more painful.The patient was given ice packs and norco to help with pain.At 1000, air was due to start coming out of tr band.When i started to take air out of the band, only 1 ml came out.They attempted to replace the syringe on the band; however, no more air came out.It was confirmed there was no air in the band, and the doctor was immediately notified.The band was taken off, and pressure was held for 10 minutes.Tr band was taken off and inflated to 17 ml to see if air would stay in the band.After 20 minutes, half of the air had deflated.Pressure was held from 1011 to 1035, then the doctor came out and assessed the site at 1035.He confirmed that the tr band had a leak in it.The doctor let the patient get up to go to the bathroom and he would be back to check the site after.A primapore was placed on the patient and she walked to the bathroom.The patient walked back to her bed without complications.The doctor came to bedside at 1112 and stated, "she's good to go home".The site was assessed again before she got dressed; site was free of hematoma and bleeding.The patient got dressed and was then discharged home.There was no blood loss.The device was not manipulated before use in any way - pre-use or during storage.
 
Additional Manufacturer Narrative
One tr band was returned for assessment.The sample was subjected to visual analysis.No damage or deformities were noted on the band or balloon assembly.There is 5.5ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the check valve.The sample failed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, pieces of foreign matter were found.One tr band was returned for assessment and the sample leaked at the check valve due to foreign matter.The complaint can be confirmed for air leakage issues.The cause is foreign matter in the check valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures.A corrective action was initiated for this issue.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24778430
Report Number1118880-2026-00085
Device Sequence Number6134570
Product Code DXC
UDI-Device Identifier00389701012476
UDI-Public(01)00389701012476(17)280301(10)0001287553
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG-01
Device Catalogue NumberTRB29-LRG-01
Device Lot Number0001287553
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale
Patient Weight124 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American